MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

THE SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, race, and ethnicity are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Foreign: (b)(6).The angiosculpt device was discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used in a severely calcified mid iliac.During the 3rd inflation at 14 atm, the balloon ruptured.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured at rbp.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
MDR Report Key14582047
Report Number3005462046-2022-00023
Device Sequence Number20184365
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public00813132021375
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG20120018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIKIT: 6F INTRODUCER SHEATH; TERUMO: 0.018" GUIDEWIRE
Patient SexUnknown